# SDR DALA2018102606305

- Difficulty date: October 21, 2018
- Submitted: October 26, 2018
- Operation: Air carrier
- Aircraft: N703DN
- Make and model: Boeing 777232LR
- Aircraft serial: 32222
- Aircraft time: 48,683 hours, 4,364 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 7103, L/P 0794913) NR 8 SLAT L/E SKIN CRACKED WITH MISSING/SHEARED FASTENER HEADS APPROX. 12 INCHES FROM I/B EDGE. REPAIRED ON SHOP ORDER OU4576 (REPAIRED PER SRM 57-43-01 REPAIR 15.
